Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

what would happen

if i take two ADD pills instead of the one

Answer Question
 
Anonymous

Asked by Anonymous at 6:47 PM on May. 19, 2009 in Just for Fun

Answers (4)
  • the label will tell you. Usually your symptoms multiply and that is dangerous for your body to try and handle....dont try it ask doctor first
    Bugsmommy1908

    Answer by Bugsmommy1908 at 6:56 PM on May. 19, 2009

  • Depends on what type you take. It's not a good idea, regardless. But to find out exactly, google your medicine and read about the side effects of overdose.
    goldenfox

    Answer by goldenfox at 7:12 PM on May. 19, 2009

  • it will make u think extra harder
    Anonymous

    Answer by Anonymous at 7:21 PM on May. 19, 2009

  • It is dangerous, do NOT do it. ADD/ADHD meds are steroids, your blood pressure could sky rocket, you could have a heart attack. READ the pamphlet that comes with the meds, it is all in there.
    tyfry7496

    Answer by tyfry7496 at 11:21 PM on May. 19, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Just for Fun
awwww......